RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 1, Pages 27–35 (Mi de10300)  

Ordinary Differential Equations

A Nonlocal Spectral Problem for the Sturm–Liouville Equation on the Half-Line

Kh. Kh. Murtazin, M. G. Karimov

Bashkir State University, Ufa

Full text: PDF file (1187 kB)

English version:
Differential Equations, 2001, 37:1, 27–37

Bibliographic databases:

UDC: 517.984.5
Received: 31.03.1998

Citation: Kh. Kh. Murtazin, M. G. Karimov, “A Nonlocal Spectral Problem for the Sturm–Liouville Equation on the Half-Line”, Differ. Uravn., 37:1 (2001), 27–35; Differ. Equ., 37:1 (2001), 27–37

Citation in format AMSBIB
\Bibitem{MurKar01}
\by Kh.~Kh.~Murtazin, M.~G.~Karimov
\paper A Nonlocal Spectral Problem for the Sturm--Liouville Equation on the Half-Line
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 1
\pages 27--35
\mathnet{http://mi.mathnet.ru/de10300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846395}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 1
\pages 27--37
\crossref{https://doi.org/10.1023/A:1019212113535}


Linking options:
  • http://mi.mathnet.ru/eng/de10300
  • http://mi.mathnet.ru/eng/de/v37/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019